Modulation of Generalized Symmetric Regularized Long-wave Equation: Generalized Nonlinear Schrodinger equation
MetadataShow full item record
CitationDemiray, H. (2010). Modulation of generalized symmetric regularized long-wave equation: Generalized nonlinear schrödinger equation. International Journal of Nonlinear Sciences and Numerical Simulation, 11(12), 1121-1130
In this work, the application of "the modified reductive perturbation method" is extended to the generalized symmetric regularized long-wave equation for strongly dispersive case and the contribution of higher order terms in the perturbation expansion is obtained. It is shown that the first order term in the perturbation expansion is governed by the generalized nonlinear Schrodinger quation whereas the second order term is governed by the generalized linear Schrodinger equation with a non-homogeneous term. A travelling wave type of solution to these evolution equations is also given.